# SDR AALA972251

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1429G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11414
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: JETA1875100H
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1674 - AFTER TAKEOFF DFW, NOSE GEAR DID NOT RETRACT COMPLETELY.  RECEIVED NOSE LANDING GEAR UNSAFE MESSAGE ON MFDU.  LOWERED GEAR AND RECEIVED NORMAL INDICATION OF DOWN AND LOCKED.  AIR INTERRUPTED AND LANDED DFW WITHOUT INCIDENT.  AIRCRAFT LANDED OVERWEIGHT. REPLACED NLG DOOR SELECTOR VALVE RESTRICTOR FILTER.  PERFORMED GEAR SWING AND OVERWEIGHT LANDING INSPECTION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
